# SDR REXA2017111701189

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 22,191 hours, 14,796 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST FLIGHT, NLG WOULD NOT RESTRACT. PERFORMED EXTENSION AND RESTRACTION OF NOSE LANDING GEAR IAW AMM 32-30-00-865-802 (CONFIG A01) NO DEFECTS NOTED AT THIS TIME.
